# SDR CALA9800434

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.6 INCH CRACK AT BOTTOM OF LEFT CURVED SIDEWALL SUPPORT ANGLE MOUNTED TO FORWARD SIDE OF CIRCUMFERENTIAL STA 950D.  A NEW SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-40-3.
